Acne becoming way worse after accutane..
So i am on my 4th week of accutane. For the first 2 to 2 and a half weeks I was on 30mgs. For about two weeks i have been on 60mgs. For the first week nothing much happened, just a little dryness. But this past Monday I woke up sick, with a sore throat and a fever. And my acne got kinda bad too. The next day my acne just completely exploded all over my face neck back and chest, and became very inflamed and painful. On Wednesday I started getting itchy bumps that spread up my arms, and today I woke up with the bumps all over my hands and incredibly itchy. Backstory: my sister had handfootandmouth disease all last week, so i am wondering if i have that too. My acne is starting to get less inflamed, which i suppose i can credit to my dosage of prednisone, but is still quite painful and red, and, well, all over. Today a lot of dry skin flaked off. And I cannot figure out the bumps/rashes on my arms and hands. Thoughts?
Apparently Accutane causes an initial breakout period where your acne gets worse before it gets better - I'm not sure if it's because you've stopped using topical stuff or the Accutane causes it however if it's because you've stopped using topicals it would make some sense that you're acne is worse around this time cause it takes 28 days for your skin to turn over.